ON FINE SPECTRA AND SUBSPECTRUM (APPROXIMATE POINT, DEFECT AND COMPRESSION) OF OPERATOR WITH PERIODIC COEFFICIENTS


KARAKAYA V. , Manafov M. D. , Simsek N.

JOURNAL OF NONLINEAR AND CONVEX ANALYSIS, vol.18, no.4, pp.709-717, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 4
  • Publication Date: 2017
  • Title of Journal : JOURNAL OF NONLINEAR AND CONVEX ANALYSIS
  • Page Numbers: pp.709-717

Abstract

The main purpose of this work is to determine of fine spectra and subspectra such as approximate point spectrum, defect spectrum and compression spectrum of the difference operator with periodic coefficients over the sequence spaces l(1).